# SDR CA130607003

- Difficulty date: June 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,721 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 5291312102
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 13,938 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON TROUBLESHOOTING A HYD LIGHT SNAG, MAINTENANCE JACKED THE ACFT AND PREFORMED A GEAR SWING.  GEAR WENT UP WITHOUT INCIDENT.  UPON SELECTION OF GEAR DOWN A LOUD BANG WAS HEARD AND HYDRAULIC FLUID STARTED POURING FROM MULTIPLE PLACES ON LT SIDE OF FUSELAGE UNDER VARIOUS PANELS, WITH PANELS REMOVED, MAINTENANCE HAD FOUND A HYDRAULIC RETUN LINE, IPC REF DMC-12-A-29-10-00-020-941A-A ITEM NUMBER 10, HAD FAILED.  LINE WAS R & R.  UPON FURTHER INSPECTION OF THE FAILED LINE, IT WAS FOUND THAT TWO OTHER LOCATIONS ON THE LINE HAD BULDGED OUT AND LOOKED AS IF FAILURE IN THOSE LOCATIONS WAS INEVITABLE AS WELL. ALL OF THE FAILURES WERE WHERE THE HYDRAULIC LINE WAS IN CONTACT WITH THE RUBBER LINE SUPPORT BLOCKS, PN 944.87.33.141 IPC REF DMC-12-A-29-10-00-020-941A-A, ITEM NR 65 OF IPC DIAGRAM.
